# SDR FDEA201005251653

- Difficulty date: May 25, 2010
- Submitted: June 18, 2010
- Operation: Air carrier
- Aircraft: N68049
- Make and model: Doug MD-10-10F
- Aircraft serial: 47803
- Aircraft time: 67,721 hours, 30,605 cycles
- Engine: Ge CF66D
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: NRC6060549
- Condition: Misrepaired
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LT OTBD T/E FLAP OTBD LOWER SURFACE FOUND 1 EACH EXISTING REPAIR. EXISTING REPAIR AT LT OTBD T/E FLAP OTBD LOWER SURFACE EVALUATED AND FOUND PREVIOUSLY ACCOMPLISHED NOT IAW ANY SRM REPAIR SCHEME.  EXISTING REPAIR REMOVED IAW SRM 51-35-01, VOLUME II, REVISION 96 AND REPAIR CARRIED OUT IAW   SRM 57-00-01, FIG 4 VOL I, REVISION 96.  EO NR 8-5100-7-5001, A7 PT.2, TITLE:   STRUCTURES - REPAIR CATALOG - REPAIR IDENTIFICATION, CLASSIFICATION &   TRACKING OF SMR'S ON ACFT BEING INDUCTED INTO MX SYS 14, CFR 121.368, 121.707   ACCOMPLISHED.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100 REV 110.
